# SDR CA111118021

- Difficulty date: November 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,086 hours
- Engine: Pwa JT15D4
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7000622901
- Condition: Faulted
- Location: Verticial
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED DURING CRUISE, THE AUTO PILOT BECAME UNSERVICEABLE, ERATICALLY PITCHING UP UNCOMANDED.  THE PILOTS DIS-ENGAGED THE AUTO PILOT AND THE FLIGHT CONTINUED WITHOUT COMPLICATIONS.   TROUBLESHOT THE SYS, AND FOUND A FAULTY VERTICIAL GYRO THAT HAD BEEN INSTALLED 11 HRS PRIOR.  THE VERTICIAL GYRO WAS REPLACED, THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
